# SDR HALA2022041100133

- Difficulty date: March 25, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 47,530 hours, 7,840 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 380 MAIN DECK FLOOR TRACK AT Y-381 BETWEEN FR 75 - FR 78 FOUND CORRODED. CORRECTIVE ACTION: CARRIED OUT CORROSION REMOVAL BY BLENDING PER SRM 51-73-00 AND SRM 51-74-00, DVI CARRIED OUT AS PER NTM 51-90-00 ON SURROUNDING AREA OF INITIAL CORROSION, NIL CORROSION FOUND. HFEC SURFACE INSPECTION CARRIED OUT ON ABOVE SAID REWORKED AREA IAW NTM 51-10-08. CARRY OUT HFEC SURFACE AND OPEN HOLE INSPECTION ON ABOVE SAID REWORKED AREA IAW A330 NTM 51-10-01 AND 51-10-02. RESTORED SURFACE PROTECTION PER SRM51-75-12. APPLIED CORROSION INHIBITING COMPOUND AS PER SRM 51-23-12. ASSOCIATED ER/A 14-597918. (2191553)
